BibTeX record journals/dm/AgurFK88

download as .bib file

@article{DBLP:journals/dm/AgurFK88,
  author    = {Z. Agur and
               Aviezri S. Fraenkel and
               Shmuel T. Klein},
  title     = {The number of fixed points of the majority rule},
  journal   = {Discrete Mathematics},
  volume    = {70},
  number    = {3},
  pages     = {295--302},
  year      = {1988},
  url       = {https://doi.org/10.1016/0012-365X(88)90005-2},
  doi       = {10.1016/0012-365X(88)90005-2},
  timestamp = {Sun, 28 May 2017 13:25:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/AgurFK88},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics